# SDR DALA2023020700918

- Difficulty date: February 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 108,534 hours, 15,617 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 WORN SIGN FOUND ON THE SECTION 48 LH SIDE H/STAB TO FUSELAGE LOWER CUTOUT FWD SIDE LOWER SEAL FAIRING SKIN AT STA 1725. CORRECTIVE ACTION: DAMAGED AREA REPAIRED THE WORN SKIN AS PER B767-300 SRM 53-80 (2615422)
